# SDR TIMA20170119001

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Aircraft time: 46,423 hours, 48,143 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING GEAR RETRACTION AFTER TAKEOFF THE PILOT HEARD A LOUD THUD.  THE LEFT GEAR LIGHT SHOWED GREEN & THE NOSE AND RT GEAR INDICATORS SHOWED UNSAFE.  THIS WAS CONFIRMED BY A RED LIGHT IN GEAR HANDLE.  THE EMERGENCY GEAR EXTENSION CHECKLIST WAS ACCOMPLISHED.  THERE WAS NO CHANGE IN THE GEAR INDICATIONS.  TOWER CONFIRMED AN UNSAFE GEAR CONDITION, AN EMERGENCY LANDING WAS ACCOMPLISHED.  THE NLG & RT GEAR PARTIALLY COLLAPSED ON TOUCHDOWN. THE PROBLEM WAS WITH THE LT MLG HYDRAULIC ACTUATOR.  THE THREADED PORTION OF THE ACTUATOR RAM HAD SHEARED OFF.  THE BROKEN RAM DAMAGED THE HYDRAULIC PISTON PROVIDING AN OPENING BETWEEN THE UP SIDE AND DOWN SIDE HYDRAULIC SYSTEMS.
